# SDR IPXA2016081006844

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,383 hours, 20,182 cycles
- Engine: Pwa PW2040
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 330 WITH ENG ANTI-ICE ON,  RECEIVED A RT ENGINE BLEED VALVE CAUTION AND LIGHT.  SECURED THE RT ENGINE BLEED VALVE IAW QRH PROCEDURES.  APPROX 5 MINUTES LATER, RECEIVED A LT ENGINE BLEED VALVE CAUTION AND LIGHT AGAIN. COMPLIED WITH QRH PROCEDURES.  R & R THE LT AND RT FAN AIR MODULATING VALVES IAW AMM 36-11-16.  OPS AND LEAK CHECKED GOOD. R & R LT AND RT FAN AIR TEMPERATURE SENSOR IAW AMM 36-11-17.  OPS AND LEAK CHECKED GOOD.  ACCOMPLISHED GROUND ENGINE RUN. ALL DUCT PRESSURES WITHIN NORMAL RANGE.  OK TO CONTINUE SERVICE.
